Sp(2N)-covers for self-contragredient supercuspidal representations of GL(N)
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 4, p. 533-558
@article{ASENS_2004_4_37_4_533_0,
     author = {Blondel, Corinne},
     title = {$Sp(2N)$-covers for self-contragredient supercuspidal representations of $GL(N)$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {4},
     year = {2004},
     pages = {533-558},
     doi = {10.1016/j.ansens.2003.10.003},
     mrnumber = {2097892},
     zbl = {1063.22016},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_4_533_0}
}
Blondel, Corinne. $Sp(2N)$-covers for self-contragredient supercuspidal representations of $GL(N)$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 4, pp. 533-558. doi : 10.1016/j.ansens.2003.10.003. http://www.numdam.org/item/ASENS_2004_4_37_4_533_0/

[1] Adler J.D., Self-contragredient supercuspidal representations of GL n , Proc. Amer. Math. Soc. (8) 125 (1997) 2471-2479. | MR 1376746 | Zbl 0886.22011

[2] Blasco L., Blondel C., Types induits des paraboliques maximaux de Sp 4 F et GSp 4 F, Ann. Inst. Fourier (6) 49 (1999) 1805-1851. | Numdam | MR 1738067 | Zbl 0937.22010

[3] Blasco L., Blondel C., Algèbres de Hecke et séries principales généralisées de Sp 4 F, Proc. London Math. Soc. (3) 85 (2002) 659-685. | MR 1936816 | Zbl 1017.22010

[4] Blondel C., Critère d'injectivité pour l'application de Jacquet, C. R. Acad. Sci. Paris, Ser. I 325 (1997) 1149-1152. | MR 1490115 | Zbl 0893.22010

[5] Blondel C., Une méthode de construction de types induits et son application à G 2 , J. Algebra 213 (1999) 231-271. | MR 1674685 | Zbl 0912.22004

[6] Blondel C., Quelques propriétés des paires couvrantes, Math. Annalen (2004), (in press). | MR 2115455 | Zbl 1062.22035

[7] Bushnell C.J., Hereditary orders, Gauss sums and supercuspidal representations of GL N , J. Reine Angew. Math. 375/376 (1987) 184-210. | MR 882297 | Zbl 0601.12025

[8] Bushnell C.J., Representations of reductive p-adic groups: localization of Hecke algebras and applications, J. London Math. Soc. (2) 63 (2001) 364-386. | MR 1810135 | Zbl 1017.22011

[9] Bushnell C.J., Henniart G., Local tame lifting for GL N I: simple characters, Publ. Math. IHÉS 83 (1996) 105-233. | Numdam | MR 1423022 | Zbl 0878.11042

[10] Bushnell C.J., Henniart G., Local tame lifting for GL n II: wildly ramified supercuspidals, Astérisque 254 (1999). | MR 1685898 | Zbl 0920.11079

[11] Bushnell C.J., Kutzko P.C., The Admissible Dual of GL n via Compact Open Subgroups, Ann. of Math. Stud., vol. 129, Princeton University Press, 1993. | MR 1204652 | Zbl 0787.22016

[12] Bushnell C.J., Kutzko P.C., Smooth representations of reductive p-adic groups: structure theory via types, Proc. London Math. Soc. 77 (1998) 582-634. | MR 1643417 | Zbl 0911.22014

[13] Gelfand I.M., Kazhdan D.A., Representations of the group GL n,K where K is a local field, in: Lie Groups and their Representations (Proc. Summer School of the Bolya-Janos Math. Soc., Budapest, 1971), Halsted, New York, 1975. | MR 404534 | Zbl 0348.22011

[14] Kim J.-L., Hecke algebras of classical groups over p-adic fields and supercuspidal representations, Amer. J. Math. 121 (1999) 967-1029. | MR 1713299 | Zbl 0933.22024

[15] Kutzko P.C., Mackey's theorem for nonunitary representations, Proc. Amer. Math. Soc. 64 (1977) 173-175. | MR 442145 | Zbl 0375.22005

[16] Moeglin C., Vignéras M.-F., Waldspurger J.-L., Correspondances de Howe sur un corps p-adique, Lecture Notes in Math., vol. 1291, Springer-Verlag, 1987. | MR 1041060 | Zbl 0642.22002

[17] Morris L., Tamely ramified supercuspidal representations of classical groups. I. Filtrations, Ann. scient. Éc. Norm. Sup. (4) 24 (1991) 705-738. | Numdam | MR 1142907 | Zbl 0756.20006

[18] Morris L., Level zero G-types, Compositio Math. 118 (2) (1999) 135-157. | MR 1713308 | Zbl 0937.22011

[19] Roche A., Parabolic induction and the Bernstein decomposition, Compositio Math. 134 (2002) 113-133. | MR 1934305 | Zbl 1014.22013

[20] Shahidi F., A proof of Langlands' conjecture on Plancherel measures: complementary series for p-adic groups, Ann. of Math. 132 (1990) 273-330. | MR 1070599 | Zbl 0780.22005

[21] Shahidi F., Twisted endoscopy and reducibility of induced representations for p-adic groups, Duke Math. J. 66 (1992) 1-41. | MR 1159430 | Zbl 0785.22022

[22] Stevens S., Intertwining and supercuspidal types for p-adic classical groups, Proc. London Math. Soc. 83 (2001) 120-140. | MR 1829562 | Zbl 1017.22012

[23] Stevens S., Double coset decompositions and intertwining, Manuscripta Math. 106 (2001) 349-364. | MR 1869226 | Zbl 0988.22008

[24] Stevens S., Types and representations of p-adic symplectic groups, PhD Thesis, King's College London, 1998.